# SDR AALA201909129022

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 17,197 hours, 4,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L4 DOOR ASSIST BOTTLE PRESSURE LOW AT 1480 PSI. SERVICED L4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
